The Bank-Laine conjecture - a survey
Not for data collection
Classifications
MinEdu publication type
A3 Book chapter (peer-reviewed)
Category
Artikkelit ja abstraktit
Refereed
Kyllä
Sub category
Artikkelit tieteellisissä kokoomateoksissa
Type
Alkuperäisartikkeli
Publication information
OKM publication type
A3
Category
Artikkelit ja abstraktit
Sub category
Artikkelit tieteellisissä kokoomateoksissa
Type
Alkuperäisartikkeli
Refereed
Kyllä
Publication channel information
Title of host publication
Some Topics in Value Distribution and Differentiability in Complex and p-adic Analysis
Publisher
Science Press
Internationality
Yes
Detailed publication information
Publication year
2008
Page numbers
398-417
Co-publication information
International co-publication
Yes